Journal Article

POSITIVELY NORMING SETS IN BANACH FUNCTION SPACES

E. A. Sánchez Pérez and P. Tradacete

in The Quarterly Journal of Mathematics

Volume 65, issue 3, pages 1049-1068
Published in print September 2014 | ISSN: 0033-5606
Published online November 2013 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hat035
POSITIVELY NORMING SETS IN BANACH FUNCTION SPACES

More Like This

Show all results sharing this subject:

  • Pure Mathematics

GO

Show Summary Details

Preview

The notion of positively norming set, a specific definition of norming type sets for Banach lattices, is analyzed. We show that the size of positively norming sets (in terms of compactness and order boundedness) is directly related to the existence of lattice copies of L1-spaces. As an application, we provide a version of Kadec–Pełczyński's dichotomy for order continuous Banach function spaces. A general description of positively norming sets using vector measure integration is also given.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.